# SDR USAA2009013090232

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 48,890 hours, 32,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 951, S15L FORWARD OF L2 DOOR LOWER HINGE.  REPAIRED FUSELAGE SKIN AT BS 951, S15L FORWARD OF L2 DOOR LOWER HINGE IAW US AIRWAYS TYPICAL REPAIR 53-60-10 & US AIRWAYS EA 100865.
